# SDR CALA2022071301714

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 72,661 hours, 25,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Stop Fitting
- Part number: 22156731
- Condition: Cracked
- Location: Rt Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT PACK EXHAUST DIFFUSER DOOR STOP (L-ANGLE) CRACKED AND BENT -- SEE SAFETY BULLETIN PHOTO,S.. PHOTO,S ADDED
